MathSciNet Relay Station
MathSciNet bibliographic data
MR912208 35J65
Diaz, J. I.; Morel, J.-M.; Oswald, L. An elliptic equation with singular nonlinearity. Comm. Partial Differential Equations 12 (1987), no. 12, 1333–1344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement